eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Uloric cause Muscle cramps?

Summary: there is no Muscle cramps reported by people who take Uloric yet.

We study 673 people who have side effects while taking Uloric from FDA and social media. Find out below who they are, when they have Muscle cramps and more.

You are not alone: join a mobile support group for people who take Uloric and have Muscle cramps >>>

 

 

 

 

Uloric

Uloric has active ingredients of febuxostat. It is often used in gout. (latest outcomes from 728 Uloric users)

Muscle cramps

Muscle cramps (painful sensations caused by muscle contraction) has been reported by people with osteoporosis, high blood cholesterol, high blood pressure, pain, depression. (latest reports from 10,826 Muscle cramps patients)

On Feb, 7, 2015: No report is found

Get connected: join our support group of uloric and muscle cramps on

Do you have Muscle Cramps while taking Uloric?

You are not alone! Join a mobile support group:
- support group for people who take Uloric
- support group for people who have Muscle Cramps

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Is there a support group in the us for people with insulinomas? (1 answer)
    SUPPORT GROUP IN UNITED STATES!!!

    Hi, the only support group that I've been able to find for people with insulinomas is located in the UK... just wondering if there is one in the US. I had pancreatic surgery to remove my first insulinoma in 2012, we're thinking there's another because I'm still having problems with hypoglycemia... if anyone know anything, PLEASE CONTACT ME!!! :)
    I know there can't just be a support group here for FERRETS!!! people are kind of important... I hate this song, but "Don't worry, BE HAPPY" is okay, I guess... I'm trying to force it upon myself. Things will get BETTER!!!
  • Have people on pravstatin experienced muscle cramps on the same level as those taking zocor?
    experience severe thigh cramps often when using Zocor.

    afraid to start using pravastatin and wonder if pravastatin would cause the same
  • Can heat exhaustion and sensitivity to heat be caused by lisinpril?
    i am having extreme sensitivity to heat. i have been on lisinopril and pravistatin for about two months. all the other meds i have been on for about a year.i used to live in Houston,Texas and i am a mechanic and have worked in the Houston heat and humidity for over 30 yrs. and have never really been affected by it like i am now. we moved to northwest Arkansas a year and a half ago and i did not experience the heat sensitivity last summer and it was way hotter last summer than it has been so far this summer. the past two weeks the temp has been in the high 90's and low 100's. this past week the heat exhaustion started on Wednesday. any input would be appreciated. thanks in advance.
  • Does anyone take remicade for crohn's disease and have problems with kidney stones?
    I have had kidney stones since I was in high school and was diagnosed with crohn's disease 3 years ago. I am having trouble with my treatments. The remicade leaves me so exhausted that it usually takes a good two days to recover. I have been on remicade since September 2010 and now receive double the dosage every 6 weeks. I am not in remission yet and it is so frustrating. I have tried all the other drugs including humira and 6 months of chemotherapy. I just don't know what to do at this point. The kidney stones are starting to wreak havoc in a major way again. This last round of stones were in both kidneys and usually I produce calcium oxalate and uric acid stones, but now they are completely composed of silica. I did a bit of research and silica stones are extremely rare. Less than 1% of kidney stones are silica. I would greatly appreciate some advice if anyone else is suffering the way I am.
  • I have a swelling of the face while taking uloric is this a side effect that will go away or should i stop taking this drug

More questions for: Uloric, Muscle cramps

You may be interested at these reviews (Write a review):

  • Allopurinol and muscle cramps
    Approximately 5 years ago I developed gout and my physician prescribed allopurinol. After a period of time I began to have muscle spasms in the calves of my legs at night. My doctor gave me a prescription for restless leg syndrome, which helped for a short time. I was then given a different prescription when that one no longer helped, and finally a third prescription, which did not work either. The cramps continued to grow more severe and more frequent. I was also having extremely severe cramps in my left hand, to the point that I could not straighten my fingers for several excruciating minutes. Although the cramps in my calves had lessened significantly, my toes were starting to cramp severely.



    I stopped taking allopurinol about a month ago, and since then I realized that my hands and toes were cramping less and less, and now it is almost completely gone. I inadvertently stopped the allopurinol and I lost the bottle of pills and didn't realize it until I went to refill my pill box that holds a month's supply divided into daily doses. I searched on the internet and found that muscle problems are not uncommon for some people taking allopurinol.

More reviews for: Uloric, Muscle cramps

Comments from related studies:

  • From this study (3 days ago):

  • brain zapping, dizziness, nausea and vomiting and confusion still happens intermittantly.

    Reply

  • From this study (2 weeks ago):

  • Twitching turning into painful and incapacitating cramps start at ankle and works it way up to the thigh. Can't sleep and can't move until it passes.

    Reply

  • From this study (4 weeks ago):

  • Developed all over body pain that comes and goes after I increased my dosage of Vimpat from 100mg a day to 400mg.
    I am concerned about it being drug induced Lupus
    Thank you

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us - eHealth.me

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.